# SDR DALA1157470694

- Difficulty date: September 28, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 45,008 hours, 17,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR DECK PLATE CORRODED STA 1680-1720 BL 0-RBL 54.  REMOVED CORROSION AT MAIN CABIN FLOOR OUT OF LIMITS AT AREA.  FABRICATED DOUBLER AND REPAIRED IAW SRM 53-60-51.
